The classification of maps of nonorientable surfaces

David Gabai, William H. Kazez

Research output: Contribution to journalArticlepeer-review

4 Scopus citations
Original languageEnglish (US)
Pages (from-to)687-702
Number of pages16
JournalMathematische Annalen
Volume281
Issue number4
DOIs
StatePublished - Dec 1 1988
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The classification of maps of nonorientable surfaces'. Together they form a unique fingerprint.

Cite this